Couldn't find what you looking for?

TRY OUR SEARCH!

Nyquil makes me feel weird like.my heart races and I can hear it I feel like im inside myself to.were I can hear myself breathing and my heart beat is loud I get really.badly shaky and its weird I get bad headachs and every noice is muffled im 14 so its hard to explain it and im not sure why this all happens

Loading...

Some people develop sensitivity to ingredients in cold medicine that can cause racing heartbeat. I would advise you to not take nyquil or other cold medicine until you consult a doctor.
Reply

Loading...

I have the same reaction to Nyquil and similar medications, specifically decongestants. My sensitivity is a result of Postural Orthostatic Tachycardia Syndrome (POTS), a very unheard of nervous system disorder that prevents the body from being able to properly adjust to the pull of gravity. I am not suggesting you have this illness. I am only informing you that it exists and is something to look into if you have concerns. Feel free to message if you would like, and best wishes!B

Reply

Loading...